# SDR CALA9701769

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18513
- Make and model: Doug DC-9-32
- Aircraft serial: 48112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 CRACK IN SKIN CLIP AT STA 945 BETWEEN LONGERONS 14 AND 15L.  A CLIP REPAIR WAS INSTALLED IAW SRM 53-03.
